# SDR 05FDEA00055

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 42,837 hours, 9,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO, SEAT TRACK BETWEEN STA Y= 710 TO Y= 715, X= -8.50 SCALLOP FOUND WORN.  REPAIRED PER SRM 53-70-00 VOLUME I, FIGURE 1.
